MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. Single Use Aspiration Needle NA-U401SX; Biopsy Needle

OLYMPUS MEDICAL SYSTEMS CORP. Single Use Aspiration Needle NA-U401SX; Biopsy Needle
Model Number NA-U401SX-4021
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Sheath of needle broke.

Brand Name
Single Use Aspiration Needle NA-U401SX
Common Device Name
Biopsy Needle
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
800 west park drive
westborough MA 01581
MDR Report Key50818354
Report Number50818354
Device Sequence Number10157760
Product Code FCG
UDI-Device Identifier04953170409974
UDI-Public(01)04953170409974(17)290724(10)FR517640
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/09/2026
Report Date (Section F) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA-U401SX-4021
Device Catalogue NumberR5000691
Device Lot NumberFR517640
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight119 LB
Date Report Sent to FDA09/09/2026